TITLE

Apical Ballooning Syndrome After Administration of Intravenous Epinephrine During an Anaphylactic Reaction

AUTHOR(S)
Manivannan, Veena; Li, James T. C.; Prasad, Abhiram; Campbell, Ronna L.
PUB. DATE
September 2009
SOURCE
Mayo Clinic Proceedings;Sep2009, Vol. 84 Issue 9, p845
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented entitled "Apical Ballooning Syndrome After Administration of Intravenous Epinephrine During an Anaphylactic Reaction," by Veena Manivannan, James T.C. Li, Abhiram Prasad, and Ronna L. Campbell.
ACCESSION #
44137678

 

Related Articles

  • Preparing for Anaphylaxis. Myers, Joseph B. // Athletic Therapy Today;May98, Vol. 3 Issue 3, p35 

    Examines the characteristics of anaphylaxis. Risk of anaphylactic reaction; Type of epinephrine administration; Movement of fluid from vessels into extravascular space.

  • Epinephrine.  // Reactions Weekly;5/5/2012, Issue 1400, p19 

    The article describes the case of a patient who developed anaphylaxis after receiving epinephrine during oral surgery.

  • Epinephrine.  // Reactions Weekly;3/24/2012, Issue 1394, p20 

    The article describes the case of a 30-year-old man who developed anaphylactic reaction following administration of epinephrine.

  • When in Doubt, Use It.  // AARC Times;Nov2015, Vol. 39 Issue 11, p57 

    The article reports on the recommendation by panel of experts formed by the American College of Allergy, Asthma and Immunology to use epinephrine drug in all cases that an anaphylactic reaction is suspected.

  • Proposed use of adrenaline (epinephrine) in anaphylaxis and related conditions: a study of senior house officers starting accident and emergency posts. L.L. Gompels; C. Bethune; S.L. Johnston; M.M. Gompels // Postgraduate Medical Journal;Jul2002, Vol. 78 Issue 921, p416 

    Senior house officers (SHOs) (n=78) at the start of their accident and emergency (A&E) post were given an anonymous five case history questionnaire, containing one case of true anaphylaxis, and asked to complete the medication they would prescribe. In the case of anaphylaxis, 100% would...

  • High-Dose Epinephrine in Cardiopulmonary Resuscitation. Mattana, Joseph; Singhal, Pravin C. // New England Journal of Medicine;3/11/93, Vol. 328 Issue 10, p735 

    A letter to the editor is presented in response to an article focusing on the use of high-dose epinephrine for cardiac arrest in adults in the October 8, 1992 issue.

  • Polymorphisms of the β2-Adrenergic Receptor. Liggett, Stephen B. // New England Journal of Medicine;2/14/2002, Vol. 346 Issue 7, p536 

    A letter to the editor is presented in response to an article on the polymorphisms of the adrenergic receptor in the October 4, 2001 issue.

  • Polymorphisms of the β2-Adrenergic Receptor. Dishy, Victor; Stein, C. Michael; Wood, Alastair J.J. // New England Journal of Medicine;2/14/2002, Vol. 346 Issue 7, p536 

    A response by Victor Dishy and colleagues to a letter to the editor about their article on the polymorphisms of the adrenergic receptor in the October 4, 2001 issue is presented.

  • Polymorphisms of Adrenergic Receptors and the Risk of Heart Failure. Kardia, Sharon L.R.; Levin, Albert M.; Liggett, Stephen B. // New England Journal of Medicine;1/30/2003, Vol. 348 Issue 5, p468 

    A response by Stephen B. Liggett and colleagues to several letters to the editor about their article "Synergistic polymorphisms of Adrenergic Receptors and the Risk of Heart Failure" in the October 10, 2002 issue is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics